# SDR USAA990868

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1640
- Part time: 42,362 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND CORROSION VARIOUS SPOTS AT STATION 1640, RBL 10, LBL 40 UPPER SURFACE BEAM.  CORROSION LEVEL 2.  INSTALLED NEW T-CAP PER TR 53-15-01 AND EA 65254.  (M)
